# SDR COEA2016100290803

- Difficulty date: October 2, 2016
- Submitted: December 3, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S57213367005
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MAJOR REPAIR: RT WING LOWER RIB 16 FWD SPAR FUEL LEAK AT FASTENER HEAD. REPAIR PER SRAS ES-4209/16.10883 DATED 11/25/2016.
